Access count of this item: 83

Files in This Item:
File Description SizeFormat 
0910-9.pdf352.3 kBAdobe PDFView/Open
Title: ON INERT EXTENSIONS OF GRADED INTEGRAL DOMAINS(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Matsuda, Ryuki
Author's alias: 松田, 隆輝
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 55
End page: 59
URI: http://hdl.handle.net/2433/59538
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.